# SDR AALA20160219013

- Difficulty date: February 19, 2016
- Submitted: February 25, 2016
- Operation: Air carrier
- Aircraft: N979TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53629
- Aircraft time: 46,219 hours, 22,882 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 995301553
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN WEB SKIN OTBD OF STIFFENER OF 1463 CANT FRAME INSIDE LT LOUVER BOX ASSEMBLY.  INSTALLED DOUBLER REPAIR IAW SRM 53-03-00 FIGURE 38 & EA 258286.  ACFT IN BASE MX.
